# SDR AALA202401089479

- Difficulty date: December 21, 2023
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N985NN
- Make and model: Boeing 737823
- Aircraft serial: 31233
- Aircraft time: 22,742 hours, 9,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 143A524036SD
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FLOORBOARD SUPPORT BREAK ASSEMBLY AT STA 540, RBL 1. REPLACED BREAK ASSEMBLY PER AARD 51-00-05-1.
